# SDR ASAA12911635

- Difficulty date: May 14, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 40,238 hours, 15,491 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A52403
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UNDERFLOOR OVER CENTER WING BOX FLOORBEAM CRACKED AT BS 540 LBL01.   R & R INTERCOSTSAL IAW SRM 51-40-02.
